MAUDE Adverse Event Report: MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS ARTOURA BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number SMXP135RUH
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mentor product analysis lab has received the device for evaluation.The analysis has begun, but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.The device history record (dhr) was reviewed, and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.(b)(4).
 
Event or Problem Description
On (b)(6) 2018, a mentor artoura breast tissue expander 700cc device was received by the mentor product analysis lab with no accompanying information.The device could not be associated with an existing complaint.Analysis on this device has begun, but is not complete yet.In the absence of clarifying information, it cannot be determined why this device was returned to mentor.However, the return of a tissue expander is characteristic of a removal and replacement.As a result, this will be conservatively reported to fda.
 
Additional Manufacturer Narrative
Device evaluation summary: the device was returned to mentor without fluid inside.No foreign material was observed within the device.Red material was observed on the shell surface.Upon initial inspection, the device appeared intact.No other anomalies were discovered.Because the authorization for return and examination of medical device form was not signed and/or returned to mentor, mentor product analysis lab was precluded from further evaluating the device.A manufacturing record evaluation (mre) of lot number 7617067 was performed, and no anomalies were found related to this complaint.In addition, the mre review verifies that the device was manufactured in accordance with documented specification and procedures.There is no evidence that there is any issue related to manufacturing.Mentor products are 100% visually inspected prior to release, in addition to thorough in-process testing during several stages of the manufacturing process.Manufacturer¿s reference number: (b)(4).

Brand Name
ARTOURA BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8205410
Report Number1645337-2018-07663
Device Sequence Number215895
Product Code LCJ
UDI-Device Identifier00081317024408
UDI-Public00081317024408
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date08/14/2022
Device Catalogue NumberSMXP135RUH
Device Lot Number7617067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2018
Initial Date Received by Manufacturer 12/14/2018
Supplement Date Received by Manufacturer02/08/2019
Initial Report FDA Received Date12/30/2018
Supplement Report FDA Received Date02/11/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;